# SDR GTIA020495

- Difficulty date: April 8, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Ram Air Door
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND APU RAM AIR DOOR CRACKED RIGHT HINGE CORNER APPROX .5 INCH.  DURING INSTALLATION OF REPAIR, FOUND SKIN CRACKED LEFT CORNER OF SKIN AT HINGE, BOTH LEFT AND RIGHT STIFFENERS CRACKED AT THROUGH BOLT HOLE AND 2 FT BY 5 INCH PIECE OF METAL TORN OFF L/E OF RIGHT STIFFENER.  REMOVED AIR INLET PANEL.  INSTALLED NEW AIR INLET PANEL AND ORIGINAL ACTUATOR.  (M)
